Illinois Journal of Mathematics

The Bergman projection in $L^{p}$ for domains with minimal smoothness

Loredana Lanzani and Elias M. Stein

Full-text: Open access

Abstract

Let $D\subset\mathbb{C}^{n}$ be a bounded, strongly Levi-pseudoconvex domain with minimally smooth boundary. We prove $L^{p}(D)$-regularity for the Bergman projection $B$, and for the operator $|B|$ whose kernel is the absolute value of the Bergman kernel with $p$ in the range $(1,+\infty)$. As an application, we show that the space of holomorphic functions in a neighborhood of $\overline{D}$ is dense in $\vartheta L^{p}(D)$.

Article information

Source
Illinois J. Math. Volume 56, Number 1 (2012), 127-154.

Dates
First available in Project Euclid: 27 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1380287464

Mathematical Reviews number (MathSciNet)
MR3117022

Zentralblatt MATH identifier
1282.32001

Subjects
Primary: 32A 42B 31B

Citation

Lanzani, Loredana; Stein, Elias M. The Bergman projection in $L^{p}$ for domains with minimal smoothness. Illinois J. Math. 56 (2012), no. 1, 127--154.https://projecteuclid.org/euclid.ijm/1380287464


Export citation

References

  • D. E. Barrett, Irregularity of the Bergman projection on a smooth bounded domain, Ann. of Math. (2) 119 (1984), 431–436.
  • D. E. Barrett, Behavior of the Bergman projection on the Diederich–Fornæ ss worm, Acta Math. 168 (1992), 1–10.
  • D. Bekollé and A. Bonami, Inegalites a poids pour le noyau de Bergman, C. R. Acad. Sci. Paris Ser. A–B 286 (1978), A775–A778.
  • Charpentier, P. and Y. Dupain, Estimates for the Bergman and Szegő projections for pseudoconvex domains of finite type with locally diagonalizable Levi forms, Publ. Mat. 50 (2006), 413–446.
  • D. Barrett and L. Lanzani, The Leray transform on weighted boundary spaces for convex Reinhardt domains, J. Funct. Anal. 257, (2009), 2780–2819.
  • A. Bonami and N. Lohoué, Projecteurs de Bergman et Szegő pour une classe de domaines faiblement pseudo-convexes et estimations $L^p$, Compos. Math. 46 (1982), 159–226.
  • S.-C. Chen and M.-C. Shaw, Partial differential equations in several complex variables, Amer. Math. Soc., Providence, RI, 2001.
  • D. Ehsani and I. Lieb, $L^p$-estimates for the Bergman projection on strictly pseudoconvex non-smooth domains, Math. Nachr. 281 (2008), 916–929.
  • C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1–65.
  • G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy–Riemann complex, Ann. Math. Studies 75, Princeton Univ. Press, Princeton, NJ, 1972.
  • T. Hansson, On Hardy spaces in complex ellipsoids, Ann. Inst. Fourier (Grenoble) 49 (1999), 1477–1501.
  • S. Krantz, Function theory of several complex variables, 2nd ed., Amer. Math. Soc., Providence, RI, 2001.
  • S. Krantz and M. Peloso, The Bergman kernel and projection on non-smooth worm domains, Houston J. Math. 34 (2008), 873–950.
  • N. Kerzman and E. M. Stein, The Szegő kernel in terms of Cauchy–Fantappié kernels, Duke Math. J. 45 (1978), 197–224.
  • E. Ligocka, The Hölder continuity of the Bergman projection and proper holomorphic mappings, Studia Math. 80 (1984), 89–107.
  • L. Lanzani and E. M. Stein, Szegő and Bergman projections on non-smooth planar domains, J. Geom. Anal. 14 (2004), 63–86.
  • L. Lanzani and E. M. Stein, Cauchy-type integrals in several complex variables, Bull. Math. Sci. 3 (2013), 241–285.
  • J. McNeal, Boundary behavior of the Bergman kernel function in $\mathbb C^2$, Duke Math. J. 58 (1989), 499–512.
  • J. McNeal, Estimates on the Bergman kernel of convex domains, Adv. in Math. 109 (1994), 108–139.
  • J. McNeal and E. M. Stein, Mapping properties of the Bergman projection on convex domains of finite type, Duke Math. J. 73 (1994), 177–199.
  • A. Nagel, J.-P. Rosay, E. M. Stein and S. Wainger, Estimates for the Bergman and Szegő kernels in $\mathbb C^2$, Ann. of Math. (2) 129 (1989), 113–149.
  • D. Phong and E. M. Stein, Estimates for the Bergman and Szegő projections on strongly pseudoconvex domains, Duke Math. J. 44 (1977), 695–704.
  • M. Range, Holomorphic functions and integral representations in several complex variables, Springer, Berlin, 1986.
  • Y. Zeytuncu, $L^p$-regularity of weighted Bergman projections, Trans. Amer. Math. Soc. 365 (2013), 2959–2976.